# SDR DLM88040740

- Difficulty date: August 8, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N931DL
- Make and model: Doug MD-88
- Aircraft serial: 49718
- Aircraft time: 43,179 hours, 34,618 cycles
- Engine time: 27,615 hours, 21,193 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Mask
- Part number: 359001066
- Condition: Malfunctioned
- Location: Cockpit Oxygen
- Part time: 27,615 hours, 21,193 cycles
- Stage of operation: CR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CAPTS 02 MASK ALLOWS TO FLOW IN BUT NOT TO EXHALE.  REPLACED MASK ASSY.
